| Model Number |
TFAT50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.One haptic is bent in the gusset area.The optic is split across the middle.The lens was cleaned.Cracks are observed on the edge of the optic.We are unable to perform a resolution test due to extensive damage to the optic.All product and batch history records are quality reviewed prior to product release.The root cause for the reported events could not be determined.A malfunction has not been indicated or information provided that the lens was the cause of the event.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced trouble focusing, halos, and was unable to tolerate the iol.The iol was exchanged in a secondary procedure.Additional information has been requested.